# SDR 3EJA2025102400006

- Difficulty date: September 29, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N979JS
- Make and model: Cessna 750
- Aircraft serial: 7500225
- Aircraft time: 8,603 hours, 4,966 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sensor
- Part number: S101813PG
- Part serial: 217
- Condition: Failed
- Location: Zone 300
- Part time: 8,603 hours, 4,966 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AMBER "STAB A/I HOT R" CAS MSG AFTER T/O. WITH A/I ALL OFF. MSG REMAINED UNTIL ENGINE SHUT DOWN.  REMOVED FAILED RH STAB ANTI ICE SENSOR TH006 AND REPLACED WITH NEW. OPS CHECK GOOD
